Saturday, September 25, 2010

Dangerous Side Effects of Accutane

Having an acne is embarrassing and annoying problem. I have experienced having a zit or two on my face and I was so bothered by it that I was desperately trying to look for beauty products that can help remove it. Fortunately mine would disappear in just 3-4 days most especially if I don't prick it.

I just pity those that have big and swollen acne for they are harder to cure. Some doctors can prescribe you a cream or a pill that can cure it but the worst thing is that they have give you an Accutane. Accutane is a medicine that believe to cure severe acne problems but scientific studies and researches  found out that it can cause dangerous side effects like inflammatory bowel disease, Crohn’s disease, or ulcerative colitis. Any patient who suffered such ailments can now file an Accutane Lawsuit, wherein they can claim damages. Attorneys of O’Hanlon, McCollum & Demerath law firm can help and guide you all throughout your claim. So if you have taken Accutane and became ill, seek legal help now!

No comments:

Post a Comment